# SDR DALA2025103107986

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLE Y AREA.   REPLACED FLOOR BEAM -Y1162.5 AND FASTENERS LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (1280788)
